MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximated to (b)(6) 2021 based on the date boston scientific was made aware.
 
Event or Problem Description
It was reported that the device was broken and/or fractured.An accustick ii introducer catheter was selected for use in a drainage procedure.During preparation, the device was reported to break and/or fracture.The procedure was completed using another accustick ii.No patient complications were reported.
 
Event or Problem Description
It was reported that the device was broken/fractured.An accustick ii introducer catheter was selected for use in a drainage procedure.During preparation, the device was reported to break and/or fracture.The procedure was completed using another accustick ii.No patient complications were reported.It was further reported that upon insertion, it was noticed that the tip below the marker had a tear or split in it.
 
Additional Manufacturer Narrative
B3: date of event: initially reported as approximated to 05/01/2021 based on the date boston scientific was made aware.Event date was confirmed to be 05/12/2021.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11939921
Report Number2134265-2021-07215
Device Sequence Number4066360
Product Code KGZ
UDI-Device Identifier08714729194514
UDI-Public08714729194514
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0026111620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/02/2021
Patient Sequence Number1